# SDR AALA202311276629

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 37,059 hours, 15,554 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GIRT BAR RIGHT SIDE WHERE RETAINING CLIP STOWS HAS A BROKEN PIECE OF PLASTIC. REMOVED AND REPLACED CRACKED STOP RELEASE. PER AMM 25-66-01.
